# SDR UIEA2017050900748

- Difficulty date: April 29, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 76,699 hours, 12,209 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Deformed
- Location: Lt Wing Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 9 VC FLAP BULLNOSE AREA I/B EDGE FOUND DEFORMED.   REPAIRED IAW RI-57-44-11852, REV A.
